# SDR GTIA000316

- Difficulty date: November 1, 2000
- Submitted: December 20, 2000
- Operation: Air carrier
- Aircraft: N603CA
- Make and model: Doug DC-9-82
- Aircraft serial: 49508
- System (JASC): 3300 · Lighting System
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLL - FLT 439 - FLOOR EMERGENCY LIGHTING COMING OFF IN BACK OF AIRCRAFT.  RESECURED TRACK TO FLOOR, OPS CHECK OF LIGHTS OK.  OK TO CONTINUE AT THIS TIME.  (M)
